# SDR SWAA2024062003866

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 5,410 hours, 2,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRIT BAR HOLDER ON FWD ENTERY DOOR IS BROKEN.   SECURED GRIT BAR HOLDER CLIPS WITH SAFTY WIRE IAW EA-M-23-125-01839-TLD A/C OK FOR SVC
